MathSciNet Relay Station
MathSciNet bibliographic data
MR1836429 (2002d:37080) 37F75 (32S65)
Camacho, Cesar; de Figueiredo, Luiz Henrique The dynamics of the Jouanolou foliation on the complex projective 2-space. Ergodic Theory Dynam. Systems 21 (2001), no. 3, 757–766.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement